Maxigesic Double Action 12 Tablets

More Views

Maxigesic Double Action 12 Tablets

Availability: In stock

Product Overview
Maxigesic Double Action is a patented combination of Paracetamol (500mg) and Ibuprofen (150mg) in a single tablet.
Price:
$7.59
OR
Product Description

Details

Maxigesic Double Action is a patented combination of Paracetamol (500mg) and Ibuprofen (150mg) in a single tablet.
Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.
Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs). It relieves pain and reduces inflammation (swelling, redness or soreness).
Clinically proven to provide more effective pan relief than other Paracetamol or Ibuprofen alone in a study of post-operative pain relief following the removal of 1-4 wisdom teeth.
Simple, flexible dosage regimen of 1-2 tablets as required, up to 4 times per day.
2 tablets, taken 4 times per day, delivers the maximum recommended daily dose of 4000mg Paracetamol and 1200mg Ibuprofen.
Provides double - action relief from a wide range of pain without Codeine.

Maxigesic is indicated for a wide range of pain:
Headache.
Migraine Headache.
Tension Headache.
Sinus Pain.
Toothache.
Dental procedures.
Backache.
Sore Throate.
Arthritis.
Tennis Elbow.
Period Pain.
Muscular Pain.
Rheumatic Pain.
Aches and pains associated with colds & flu.
Reduces Fever.
Maxigesic is not addictive.
Dosage

For the temporary relief of pain and the reduction of fever and inflammation.
Dosage:
Take 1 or 2 tablets with a large glass of water.
Repeat dose every 6 hours, as required, up to a maximum of 8 tablets in 24 hours (Paracetamol 4000mg/day and Ibuprofen 1200mg/day).
Not recommend for children under 12 years.
Do not combine with any other Paracetamol or Ibuprofen containing medicines.
Only take Maxigesic tablets for a few days at a time for adults, or 48 hours at a time for children and adolescents ages 12-18 years unless your doctor tells you to take it for longer.

Active Ingredients

Paracetamol (500mg) and Ibuprofen (150mg).

Storage

Keep your medicine in a cool dry place where the temperature stays below 30°C.

Warnings

Do not take Maxigesic® if you have an allergy to:
any medicine containing paracetamol;
any medicine containing ibuprofen;
aspirin or any other NSAIDs.
Many medicines used to treat headache, period pain and other aches and pains contain paracetamol, aspirin, ibuprofen or other NSAID medicines. If you are not sure if you are taking any of these medicines, ask your pharmacist.
Do not take this medicine if:
you are pregnant.
you are breast-feeding or intend to breast-feed;
you are (or have previously) bled from the rectum (back passage), have black sticky bowel motions (stools) or bloody diarrhoea;
you have impaired kidney function, impaired liver function or heart problems
you have a peptic ulcer (e.g.. stomach or duodenal ulcer), a recent history of one, or have had peptic ulcers before or any other stomach disorders;
Do not take Maxigesic® if you regularly drink large quantities of alcohol.
Do not take Maxigesic® after the expiry date printed on the pack or if the packaging is torn or shows signs of tampering. If it has expired or is damaged, return it to your pharmacist for disposal.
If you are not sure whether you should start taking Maxigesic®, talk to your pharmacist or doctor.
Do not take with other medicines containing paracetamol, ibuprofen, aspirin or other NSAIDs unless under the advice of a doctor
Tell your pharmacist or doctor if you are taking any other medicines, including any that you get without a prescription from your pharmacy, supermarket or health food shop.
Always read the label. Use only as directed. If symptoms persist, consult your healthcare professional. Incorrect use of this medication can cause harm. Your pharmacist will advise whether it is suitable for you to use.